Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (740 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 509–519
DOI: 10.2977/prims/1195192007

Published online: 1974-08-31

On Cauchy-Kowalevski's Theorem; A Necessary Condition

Sigeru Mizohata[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Mizohata Sigeru: On Cauchy-Kowalevski's Theorem; A Necessary Condition. Publ. Res. Inst. Math. Sci. 10 (1974), 509-519. doi: 10.2977/prims/1195192007